# SDR 2025F00050

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: General aviation
- Aircraft: N545AV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- System (JASC): 2926 · Hydraulic Reservoir, Auxiliary
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 1 LO PRESS CAUTION MESSAGE. HYDRAULIC FLUID LEAK AFT EQUIPMENT BAY.   HAS BEEN ADJUSTMENT HIDRAULIC FLUID RESERVOIR IAW 29-11-04
